MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOXOPLASMA IGG (TOXO G); ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained a reactive (positive) atellica im toxoplasma igg (toxo g) patient sample that was discordant relative to a non-reactive (negative) result obtained on an alternate test method at a reference lab.There are no allegations of patient or user intervention or adverse health consequences due to the event.The patient's toxo m result was negative (0.73 index).An historical result was provided for this patient for additional information.Test date: on (b)(6) 2025.Atellica im toxo g result: 14.6 iu/ml (reactive).Siemens is investigating.
 
Event or Problem Description
The customer obtained a reactive (positive) atellica im toxoplasma igg (toxo g) result on a sample from a 32-year-old pregnant female.The result was discordant relative to a non-reactive (negative) result obtained on an alternate test method at a reference lab.The initial atellica im toxo g reactive result was not reported.The alternate method result was reported as correct.There are no allegations of patient or user intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens completed the investigation for an outside the united states (ous) customer report of a reactive (positive) atellica im toxoplasma igg (toxo g) patient sample that was discordant relative to a non-reactive (negative) result obtained on an alternate test method at a reference lab.The patient's toxo m result was negative.An historical toxo g result for this patient was positive.Calibration was valid and quality control (qc) recovery was within acceptable ranges.No issues were reported with other patient samples and the customer did not indicate any system errors.Siemens reviewed internal atellica im toxo g data (qc and medical decision pool results) and found that toxo g lot 297 recovered comparable with other lots.Siemens retrieved and reviewed global customer patient data from (b)(6) 2024 to (b)(6) 2025, total with n=395,632 which included toxo g lots 292, 295, 296, and 297.Lot 297 recovered similar to the other lots.The customer did not test any of this patient's samples with heterophilic blocking tube (hbt) and there is no sufficient volume to be tested internally.The customer was not able to provide their total number of negative results for lot 297; therefore, siemens was not able to calculate the exact specificity, but out of 1800 samples tested in total with lot 297, only the result for this one patient was questioned.Per the atellica im toxo g instructions for use (ifu# 10995430_en rev.03, 2022-05), the expected initial specificity is 98.6% and resolved specificity is 99.6%.Based on the available information the probable cause of the discordant results cannot be determined but seems to be an isolated patient specific event.The customer is operational, and the reported issue was resolved by routine retesting/troubleshooting.Siemens filed initial mdr 1219913-2025-00124 on (b)(6) 2025.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM TOXOPLASMA IGG (TOXO G)
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key22330186
Report Number1219913-2025-00124
Device Sequence Number15806992
Product Code LGD
UDI-Device Identifier00630414600123
UDI-Public(01)00630414600123(10)88644297(17)260109
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberN/A
Device Catalogue Number10995699
Device Lot Number88644297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale